O. Aboura, A Regression Monte-Carlo method for Backward Doubly Stochastic Differential Equations. hal-00607274, version 1, pp.20-62, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00607274

S. Agostinelli, Geant4 : a simulation toolkit,Nuclearinstrumentsandmethodsinphysics research section A 506, pp.250-303, 2003.

A. Aman, A numerical scheme for backward doubly stochastic differential equations. Arxiv :1011.6170v2. Bernouilli, to appear, pp.6-20, 2011.

F. Bachoc, A. Bachouch, and L. Lenotre, Hastings-Metropolis algorithm on Markov chains for small-probability estimation, ESAIM: Proceedings and Surveys, vol.48, 2014.
DOI : 10.1051/proc/201448013

URL : https://hal.archives-ouvertes.fr/hal-01058939

A. Bachouch, B. Lasmer, M. A. Matoussi, A. Mnif, and M. , Numerical scheme for semilinear Stochastic PDEs via Backward Doubly Stochastic Differential Equations. Arxiv : 1302.0440 v3, 2013.

A. Bachouch, E. Gobet, and A. Matoussi, Empirical Regression Method for Backward Doubly Stochastic Differential Equations, SIAM/ASA Journal on Uncertainty Quantification, vol.4, issue.1, 2014.
DOI : 10.1137/15M1022094

URL : https://hal.archives-ouvertes.fr/hal-01152886

A. Bachouch and A. Matoussi, Numerical Computations for quasilinear Stochastic PDEs, Preprint, 2014.

V. Bally, Approximation scheme for solutions of BSDE, Pitman Research Notes in Mathematics, vol.364, pp.177-191, 1997.

V. Bally and A. Matoussi, Weak solutions for SPDEs and Backward Doubly Stochastic Differential Equations, Journal of Theoretical Probability, vol.14, issue.1, pp.125-164, 1999.
DOI : 10.1023/A:1007825232513

T. E. Booth, Comments on Monte Carlo Probability of Initiation Estimates for Neutron Fission Chains, Nuclear Science and Engineering, vol.166, issue.2, pp.175-178, 2010.
DOI : 10.13182/NSE09-101

T. E. Booth, Common misconceptions in Monte Carlo particle transport, Applied Radiation and Isotopes, vol.70, issue.7, pp.1042-1051, 2012.
DOI : 10.1016/j.apradiso.2011.11.037

J. P. Both and . Al, Automated importance generation and biasing techniques for Monte-Carlo shielding techniques by the Tripoli-3-code,P r o g r e s si nN u c l e a rE n e r g y2 4

B. Bouchard and R. Elie, Discrete-time approximation of decoupled Forward???Backward SDE with jumps, Stochastic Processes and Their applications, pp.53-57, 2008.
DOI : 10.1016/j.spa.2007.03.010

URL : https://hal.archives-ouvertes.fr/hal-00015486

B. Bouchard and N. Touzi, Discrete-time approximation and Monte-Carlo simulation of backward stochastic differential equations, Stochastic Processes and Their applications, pp.20-62, 2004.
DOI : 10.1016/j.spa.2004.01.001

URL : https://hal.archives-ouvertes.fr/hal-00103046

K. W. Burn, Complete optimization of space/energy cell importances with the DSA cell importance model, Annals of Nuclear Energy, vol.19, issue.2, pp.65-98, 1992.
DOI : 10.1016/0306-4549(92)90025-7

DOI : 10.1093/biomet/26.4.404

D. Crisan, Particle Approximations for a Class of Stochastic Partial Differential Equations, Applied Mathematics and Optimization, vol.54, issue.3, pp.293-314, 2006.
DOI : 10.1007/s00245-006-0872-3

D. Crisan, K. Manolarakis, and N. Touzi, On the Monte Carlo simulation of BSDEs: An improvement on the Malliavin weights, Stochastic Processes and Their applications, p.62, 2010.
DOI : 10.1016/j.spa.2010.03.015

D. Crisan and K. Manolarakis, Second order discretization of Backward SDEs, Arixv :1012.5650v1. Annals of the Applied Probability, 2010.

D. Crisan and K. Manolarakis, Solving Backward Stochastic Differential Equations using the Cubature Method, SIAM Journal on Mathematical Finance, pp.534-571, 2012.

D. Moral, P. Garnier, and J. , Genealogical particle analysis of rare events, The Annals of Applied Probability, vol.15, issue.4, pp.2496-2534, 2005.
DOI : 10.1214/105051605000000566

URL : https://hal.archives-ouvertes.fr/hal-00113982

L. Denis, Solutions of stochastic partial differential equations considered as Dirichlet processes

L. Denis, A. Matoussi, and I. L. Stoica, L p estimates for the uniform norm of solutions of quasilinear SPDE's. Probability Theory Related Fileds, pp.437-4632197109, 2005.

L. Denis, A. Matoussi, and L. Stoïca, Maximum Principle and Comparison Theorem for Quasi-linear Stochastic PDE's, Electronic Journal of Probability, vol.14, issue.0, pp.500-530, 2009.
DOI : 10.1214/EJP.v14-629

L. Denis, A. Matoussi, and L. Stoica, Moser iteration applied to parabolic SPDEâs : first approach, Quaderni di Matematica, Stochastic Partial Differential Equations and Applications, pp.99-125, 2010.

L. Denis and I. L. Stoica, A General Analytical Result for Non-linear SPDE's and Applications, Electronic Journal of Probability, vol.9, issue.0, pp.674-7092480551, 2004.
DOI : 10.1214/EJP.v9-223

C. Diop, Tripoli-4 : a 3D continuous-energy Monte Carlo transport code,T r a n s .A m .N u c . Soc, p.14, 2006.

E. Dumonteil, On a New Variance Reduction Technique : Neural Network Biasing -A Study of Two Test Cases with the Monte Carlo Code Tripoli4, p.14

E. Karoui, N. Peng, S. Quenez, and M. C. , Backward Stochastic Differential Equations in Finance, Mathematical Finance, vol.7, issue.1, pp.1-71, 1997.
DOI : 10.1111/1467-9965.00022

M. Gerencsér and I. Gyongy, Finite element schemes for stochastic partial differential equations in sobolev spaces. Arxiv : 1308.4614v1, 2013.

E. Gobet, J. P. Lemor, and X. Warin, A regression-based Monte Carlo method to solve backward stochastic differential equations, The Annals of Applied Probability, vol.15, issue.3, pp.2172-2202, 2005.
DOI : 10.1214/105051605000000412

E. Gobet, J. P. Lemor, and X. Warin, Rate of convergence of an empirical regression method for solving generalized backward stochastic differential equations, Bernoulli, vol.12, issue.87, pp.889-916, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00394976

E. Gobet and P. Turkedjiev, Linear Regression MDP Sheme For Discrete Backward Stochastic Differential Equation, Mathematics Of Computation, vol.12, issue.87, pp.93-97, 2013.

A. Guyader, N. Hengartner, and E. Matzner-lober, Simulation and Estimation of Extreme Quantiles and Extreme Probabilities,A p p l i e dM, pp.16-17

I. Gyongy and N. Krylov, Accelerated Finite Difference Schemes for Linear Stochastic Partial Differential Equations in the Whole Space, SIAM Journal on Mathematical Analysis, vol.42, issue.5, pp.2275-2296, 2010.
DOI : 10.1137/090781395

I. Gyongy and D. Nualart, Implicit scheme for quasi-linear parabolic partial differential equations perturbed by space-time white noise, Stochastic Processes and Their applications, pp.57-72, 1995.
DOI : 10.1016/0304-4149(95)00010-5

I. Gyongy, Lattice approximations for stochastic quasi-linear parabolic partial differential equations driven by a space-time white noise I. Potential Anal, pp.1-37, 1995.

J. Hammersley and D. Handscomb, Monte Carlo methods, 1965.

W. K. Hastings, Monte Carlo sampling methods using Markov chains and their applications, Biometrika, vol.57, issue.1, pp.97-109, 1970.
DOI : 10.1093/biomet/57.1.97

E. Hoogenboom, Zero-variance Monte Carlo schemes revisited,N u c l .S c i .E n g, p.14
DOI : 10.13182/nse160-01

H. Kahn, Applications of Monte Carlo, RM-1237-AEC, Rand Corporation, p.14, 1956.

A. Jentzen and P. Kloeden, Taylor Expansions of solutions of stochastic partial differential equation with additive noise. The Annals of Probability, pp.532-569, 2010.

P. E. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations, 1992.

H. Kunita, Stochastic differential equations and stochastic flows of diffeomorphisms, Lecture Notes in Mathematics, vol.47, pp.143-303, 1984.
DOI : 10.1007/BF00535284

H. Kunita, Stochastic flows acting on Schwartz distributions, Journal of Theoretical Probability, vol.511, issue.2, pp.247-278, 1994.
DOI : 10.1007/BF02214270

H. Kunita, Generalized solutions of a stochastic partial differential equation, Journal of Theoretical Probability, vol.3, issue.6, pp.279-308, 1994.
DOI : 10.1007/BF02214271

H. Kunita, Stochastic Flows and Stochastic Differential Equations, 1990.

S. Lototsky, R. Mikulevicius, and B. L. Rozovskii, Nonlinear Filtering Revisited: A Spectral Approach, SIAM Journal on Control and Optimization, vol.35, issue.2, pp.435-461, 1997.
DOI : 10.1137/S0363012993248918

S. Lototsky, Optimal filtering of stochastic parabolic equations. in recent developments stochastic analysis and related topics, World Sci. Publ, pp.330-353, 2004.

A. Matoussi and M. Scheutzow, Semilinear Stochastic PDE's with nonlinear noise and Backward Doubly SDE's, Journal of Theoretical Probability, vol.15, issue.1, pp.1-39, 2002.
DOI : 10.1023/A:1013803104760

A. Matoussi and L. Stoica, The Obstacle Problem for Quasilinear Stochastic PDE's. Annals of Probability, pp.1143-1179, 2010.

N. Metropolis, A. W. Rosenbluth, M. N. Rosenbluth, A. H. Teller, and E. Teller, Equation of State Calculations by Fast Computing Machines, The Journal of Chemical Physics, vol.21, issue.6, pp.1087-1119, 1953.
DOI : 10.1063/1.1699114

G. N. Milstein and M. V. Tretyakov, Solving parabolic stochastic partial differential equations via averaging over characteristics, Mathematics of Computation, vol.78, issue.268, pp.2075-2106, 2009.
DOI : 10.1090/S0025-5718-09-02250-9

D. Nualart, The Malliavin calculus and related topics, 2006.
DOI : 10.1007/978-1-4757-2437-0

D. Nualart and E. Pardoux, Stochastic calculus with anticipating integrands. Prob. Theory Relat, pp.535-581, 1988.

E. Nummelin, General irreducible Markov chains and non-negative operators, 1984.
DOI : 10.1017/CBO9780511526237

E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, Systems & Control Letters, vol.14, issue.1, pp.4-5, 1990.
DOI : 10.1016/0167-6911(90)90082-6

E. Pardoux and S. Peng, Backward stochastic differential equations and quasilinear parabolic partial differential equations, Lect. Notes Inf. Sci, vol.176, pp.200-217, 1992.
DOI : 10.1007/BFb0007334

E. Pardoux and S. Peng, Backward doubly stochastic differential equations and systems of quasilinear SPDE's. Probab. Theory Relat, pp.209-227, 1994.

E. Pardoux, F. Pradeilles, and Z. Rao, Probabilistic interpretation of a system of semi-linear parabolic partial differential equations, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol.33, issue.4, pp.467-490, 1997.
DOI : 10.1016/S0246-0203(97)80101-X

J. Picard, Approximation of nonlinear filtering problems and order of convergence, Lecture Notes in Control and Inf. Sci, vol.61, pp.219-236, 1984.
DOI : 10.1007/BFb0006572

C. Prevot and M. Rochner, A concise course on stochastic partial differential equations, Lecture Notes in Mathematics, 1905.

L. Tierney, Markov chains for exploring posterior distributions, The annals of statistics 22, pp.1702-1762, 1994.

L. Stoica, A probabilistic interpretation of the divergence and BSDE's. Stochastic Process and their Applications, pp.31-55, 2003.

J. B. Walsh, Finite Elements Metho ds for Parab olic Sto chastic PDE's. Potential Analysis, pp.1-43, 2005.

J. Zhang, A numerical scheme for BSDE's. The Annals of Applied Probability, V ol, vol.14, issue.20, pp.459-488, 2004.

A. Zoia, Branching exponential flights : traveled lengths and collision statistics,J .P h y s . A : Math. Theor, p.14, 2012.

A. Zoia, Collision densities and mean residence times for d-dimensional exponential flights, Physical Review E83, 041137, p.14, 2011.